Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weighted shifts and covariance algebras


Author: Donal P. O’Donovan
Journal: Trans. Amer. Math. Soc. 208 (1975), 1-25
MSC: Primary 47C10; Secondary 47B37
MathSciNet review: 0385632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ {C^ \ast }$-algebras generated by bilateral and unilateral shifts are studied in terms of certain covariance algebras. This enables one to obtain an answer to the question of when such shifts are G.C.R., or not, or even when they are N.G.C.R.. In addition these shifts are classified to within algebraic equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47C10, 47B37

Retrieve articles in all journals with MSC: 47C10, 47B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0385632-1
PII: S 0002-9947(1975)0385632-1
Article copyright: © Copyright 1975 American Mathematical Society